# SDR N6WA2018022402

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 34,327 hours, 25,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Rows 1 & 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT ROWS 1 AND 2 UNATTACHED.  SECURED THE EMERGENCY LIGHT STRIP IAW SRM 51-22-00. OK FOR SERVICE.
